# SDR GTIA2023071337332

- Difficulty date: July 12, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 35,635 hours, 16,390 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA REPORTED FUME SMELL IN FWD GALLEY DURING DESCENT -PERFORMED PACK BURNOUT ON BOTH PACKS 1 AND 2 IAW AMM 21-00-00 NO DEFECTS NOTED AT THIS TIME A/C OK FOR CONTINUED SERVICE
